Top 6 BC Powder Arthritis – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. BC

#ad

BC Powder Fast Pain Relief Arthritis Aspirin NSAID & Caffeine 50 Count

#ad
BC #ad - 50 powders. Contains a higher dose of aspirin than our Original Formula. Aspirin powder with caffeine. On-the-go powder stick packs. Temporarily relieves aches and pains due to minor arthritis pain.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height3.06 Inches
Length1.02 Inches
Weight0.18 Pounds
Width4.02 Inches
Part Number10042037102842
Model10042037102842

2. BC

#ad

BC Arthritis Formula Powder, 50-Count

#ad
BC #ad - Fast acting pain relief. Reduces fever. Pain relief in powder form. Provides arthritis pain relief.
BrandBC #ad
ManufacturerBC #ad
Height3.06 Inches
Length4.02 Inches
Weight0.2 Pounds
Width1.02 Inches
Part Number827
Model827

3. BC

#ad

Headache/Pain Relief / Grab Varieties & Flavors, Bc, Arthritis Powders Aspirin Pain Reliever Envelopes, Count 12 6Pk

#ad
BC #ad - Bc, arthritis powders aspirin pain reliever Envelopes, Count 12 6Pk - Headache/Pain Relief / Grab All Varieties.
BrandBC #ad
ManufacturerBc #ad

4. BC

#ad

Bc Arthritis Formula Pain Reliever Powders 50 ea Pack of 3

#ad
BC #ad - Temporarily relieves aches and pains due to minor arthritis pain. Fsa- and hsa-eligible product in the U. S. Pack of 3. Contains 50 stick powders of BC Powder Arthritis Pain Reliever, 50 stick powders. Contains a higher dose of aspirin than our Original Formula. On-the-go powder stick packs.
BrandBC #ad
ManufacturerBC #ad
Weight0.2 Pounds
Part NumberPPAX1336530

5. BC

#ad

BC Arthritis Formula Pain Reliever Fever Reducer Powder, 50 Each Pack of 2

#ad
BC #ad - Aspirin 1000 mg & Caffeine 65 mg. Higher dose of the famous Pain Relief Formula Found in Regular BC Powder. Temporarily relieves pains due to: Minor Arthritis Pain, Headaches, Colds, Muscles Aches, Temporarily Reduces Fevers. Nonsteroidal Anti-Inflammatory Drug.
BrandBC #ad
ManufacturerBC #ad
Height3.25 Inches
Length4.25 Inches
Width2.25 Inches
Part Number42037102845

6. BC

#ad

50 Powder Sticks, BC Powder Original Strength Pain Reliever

#ad
BC #ad - Contains 1 box of bc powder Original Strength Pain Reliever, 50 stick powders. Bc powder original strength Pain Reliever temporarily relieves headaches, toothaches, backaches, muscle aches and menstrual cramps. Contains 845 mg aspirin NSAID and 65 mg Caffeine. Fsa- and hsa-eligible product in the U. S. Unique dual action powder formula works fast to relieve pain. Convenient, on-the-go stick packs for relief anytime or anywhere.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height1.09 Inches
Length4.09 Inches
Weight0.18 Pounds
Width3.09 Inches
Part Number10042037103993
Model10042037103993
Tagged: